# SDR AALA201810129008

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 24,777 hours, 13,007 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, AND  GEAR RETRACTION,  RECEIVED AN  ECAM MESSAGE FOR G HYD SYS LO PRESSURE, FOLLOWED BY A G HYD LO RESV.  AN EMERGENCY WAS DECLARED,  RETURNED TO DEPARTURE, AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  FOUND RIGHT MAIN LANDING GEAR SWIVEL HOSE FOR LOCK STAY ACTUATOR FAILED.  REPLACED THE HOSE IAW AMM 32-11-22-400. OPS AND LEAK CHECKED OK.
